Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 28, NWS Buffalo, NY

March 25, 2010

NWS Buffalo, NY issued this small craft advisory at Mar 25, 2010, 3:59 PM EDT. It took effect at Mar 26, 2010, 1:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2010, 3:59 PM EDT (19:59 UTC)
In effect from
Mar 26, 2010, 1:00 AM EDT
Expired
Mar 26, 2010, 3:28 PM EDT
In force
14 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WHUS71 KBUF 251959
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 PM EDT THU MAR 25 2010


LOZ043-044-260400-
/O.NEW.KBUF.SC.Y.0028.100326T0500Z-100326T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
359 PM EDT THU MAR 25 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
063 
WHUS71 KBUF 260200
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1000 PM EDT THU MAR 25 2010

LOZ043-044-261000-
/O.CON.KBUF.SC.Y.0028.100326T0500Z-100326T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1000 PM EDT THU MAR 25 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
140 
WHUS71 KBUF 260737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EDT FRI MAR 26 2010

LOZ042-261600-
/O.EXB.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
337 AM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-261600-
/O.EXT.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
337 AM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
937 
WHUS71 KBUF 261359
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
959 AM EDT FRI MAR 26 2010

LEZ040-041-261800-
/O.EXB.KBUF.SC.Y.0028.000000T0000Z-100326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
959 AM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>044-262000-
/O.CON.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
959 AM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
112 
WHUS71 KBUF 261801
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
201 PM EDT FRI MAR 26 2010

LEZ040-041-261915-
/O.EXP.KBUF.SC.Y.0028.000000T0000Z-100326T1800Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
201 PM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


$$

LOZ042>044-262000-
/O.CON.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
201 PM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
257 
WHUS71 KBUF 261928
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EDT FRI MAR 26 2010


LOZ042>044-262030-
/O.CAN.KBUF.SC.Y.0028.000000T0000Z-100326T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
328 PM EDT FRI MAR 26 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 2:33 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 25, 2:33 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT THU MAR 25 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL DROP SOUTHWARD OUT OF CANADA TODAY...AS LOW
PRESSURE PASSES TO THE SOUTH. MOISTURE WITH THE FRONT IS
LIMITED...BUT THE LOW PASSING TO THE SOUTH WILL BRING THE BEST
CHANCE OF SHOWERS TO SOUTHERN PORTIONS...WITH COLD AIR MOVING IN
THIS EVENING POSSIBLY CAUSING PRECIPITATION TO END AS SNOW SHOWERS.
CANADIAN HIGH PRESSURE WILL BUILD BEHIND THE FRONT...BRINGING
UNSEASONABLY COLD WEATHER FOR FRIDAY AND FRIDAY NIGHT...WITH FAIR
WEATHER AND SLIGHTLY WARMER TEMPERATURES FOR SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 18Z...AREA RADARS SHOW AN EXPANDING AREA OF MAINLY LIGHT RAIN
SPREADING EAST ACROSS THE AREA. AS THE COLD FRONT CROSSES CENTRAL
NEW YORK THIS AFTERNOON...THE STEADIEST RAIN WILL SETTLE TO THE
SOUTHEAST...BUT SOME LIGHT RAIN WILL LINGER BEHIND THE FRONT DUE TO
ADDITIONAL LIFT FROM AN UPPER LEVEL JET STREAK THAT IS PUSHING
ACROSS SOUTHERN ONTARIO.

AS THE FRONT CONTINUES TO PUSH TO THE SOUTHEAST THIS EVENING...THE
RAIN WILL END FROM NORTHWEST TO SOUTHWEST. COLDER AIR ADVECTING
BEHIND THE FRONT WILL CAUSE LINGERING RAIN TO CHANGE TO SNOW ACROSS
THE HIGHER TERRAIN SOUTH OF BUFFALO AND ACROSS THE UPPER GENESEE
VALLEY. LITTLE SNOW ACCUMULATION IS EXPECTED...ALTHOUGH AN INCH OR
SO IS POSSIBLE ACROSS PORTIONS OF THE SOUTHERN TIER.

MUCH DRIER AIR WILL ALSO FOLLOW THE FRONT AND ALLOW SKIES TO CLEAR
OUT GRADUALLY FROM NORTH TO SOUTH TONIGHT.

CURRENT UPSTREAM OBSERVATIONS OVER THE UPPER MIDWEST SHOW
TEMPERATURES IN THE THE TEENS AND LOWER 20S. THIS IS THE AIRMASS
THAT WILL BE IMPACTING OUR CWA LATER TONIGHT AND FRIDAY.

AS THE COLD CANADIAN HIGH BUILDS SOUTH ACROSS NEW YORK STATE ON
FRIDAY...SKIES WILL BE MOSTLY SUNNY...BUT AREA TEMPERATURES WILL
STRUGGLE TO GET OUT OF THE 20S WITH WIND CHILLS EXPECTED TO RANGE
THROUGH THE TEENS DURING THE AFTERNOON.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
FOR FRIDAY THERE IS A STRONG CONSENSUS THAT THE COLD FRONT WILL BE
TO THE SOUTH OF THE REGION...WITH THE ONLY REAL QUESTION BEING HOW COLD
THE HIGHS WILL BE. CONSENSUS 850 MB TEMPS FOR FRIDAY AFTERNOON RANGE
FROM -12C ACROSS THE SOUTHERN TIER...TO -17C IN THE NORTH COUNTRY.
AIR IS FORECAST TO BE VERY DRY BEHIND THE FRONT...WITH NEAR FULL
SUNSHINE...EVEN STILL TEMPERATURES SHOULD STRUGGLE TO RISE OUT OF
THE 20S...WITH MANY SPOTS NOT RISING ABOVE FREEZING. BASED ON 850 MB
AND NAM/GFS SURFACE TEMPS...MOS SEEMS IF ANYTHING A BIT ON THE WARM
SIDE.

THE HIGH CROSSES THE REGION FRIDAY NIGHT...PROVIDING NEAR PERFECT
RADIATIONAL COOLING CONDITIONS FOR THE REGION. THE ONLY THING TO
WATCH HERE IS MID-LEVEL WARM AIR ADVECTION WHICH MAY RESULT IN SOME
CLOUD COVER IN NORTHERN PORTIONS...THOUGH THIS SHOULD ONLY BE FOR A
PORTION OF THE NIGHT. GENERALLY...FEEL NAM/GFS SURFACE TEMPS DO NOT
CAPTURE THIS VERY WELL...WITH MOS PROVIDING A BETTER STARTING POINT.
TEMPERATURES WILL DROP TO COLDER THAN THEY HAVE BEEN FOR A WHILE...IN
THE TEENS IN MOST LOCATIONS...WITH SINGLE DIGITS LIKELY IN THE NORTH
COUNTRY AND PERHAPS SOME OF THE MOUNTAIN VALLEYS IN THE SOUTHERN TIER.
AS IS USUALLY THE CASE IN RADIATIONAL COOLING...LOWS WILL VARY QUITE
A BIT BY LOCATION.

THE HIGH WILL GRADUALLY SHIFT TO THE EAST...BUT THERE STILL REMAINS
A STRONG CONSENSUS IN DRY WEATHER FOR SATURDAY. TEMPERATURES WILL
MODERATE A BIT...RISING INTO THE 40S IN MOST LOCATIONS AS WARMER AIR
BUILDS IN ALOFT. MODELS START TO DIFFER ON THE APPROACH OF THE NEXT
SYSTEM...BUT EXPECT THINGS TO REMAIN DRY AT LEAST THROUGH SATURDAY
NIGHT. EXPECT LOWS TO BE MUCH WARMER...WITH SOME CLOUDS AND WIND
HINDERING COOLING...AND WARMER TEMPERATURES TO START WITH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CONFIDENCE IN MODEL SOLUTIONS IS VERY LOW DURING MUCH OF THE PERIOD.
THE CAUSE FOR THIS IS UNCERTAINTY IN THE HANDLING OF AN APPROACHING
UPPER TROF. MODELS DO AGREE A DISTURBANCE WILL BE ACROSS THE NATIONS
MID SECTION ON SUNDAY...HOWEVER MODELS DISAGREE TO WHAT EXTENT OR
WHEN A TROF WILL CLOSE OFF. THE DIFFERENCE WILL MEAN A LOT TO OUR
WEATHER...WITH THIS DIFFERENCE IN HANDLING THE UPPER LEVEL PATTERN
LEADING TO SIGNIFICANT TIMING AND TEMPERATURE DIFFERENCES. WHILE
THIS DISAGREEMENT WILL EVENTUALLY BE IRONED OUT...FEEL THE BEST
COURSE OF ACTION AT THIS POINT IS TO REMAIN FAIRLY CLOSE TO
CLIMATOLOGY...AVOIDING ANY EXPLICIT MODEL SOLUTION.

FEEL FAIRLY CONFIDENT THAT WE WILL SEE PRECIPITATION AT SOME
POINT...BUT DUE TO TIMING QUESTIONS...KEEP POPS AT CHANCE...WITH
BEST SHOT LATE SUNDAY OR MONDAY. AS THE UPPER TROF SHIFTS EAST...SEE
DIMINISHING POPS TUESDAY AND WEDNESDAY...ALTHOUGH THERE IS STILL A
CHANCE THE LOW WILL CLOSE OFF NEAR US...WHICH WOULD KEEP UNSETTLED
WEATHER THROUGH MID-WEEK. TEMPERATURES AND PRECIPITATION TYPE ARE
PERHAPS THE LOWEST CONFIDENCE PART OF THE FORECAST. TO GIVE AN
EXAMPLE...THE 00Z GFS MODEL FORECASTS 850 MB TEMPERATURES ON MONDAY
TO BE -14C...WHILE THE 00Z GEM FORECASTS +2C. WITH BOTH SOLUTIONS
POSSIBLE SO CAN SEE A SIGNIFICANT TEMPERATURE SWING EITHER WAY...BUT
TRY TO PUT FORECAST NEAR A BLEND OF CLIMATOLOGY AND MODEL CONSENSUS.
INITIALLY...PRECIPITATION ON SUNDAY (IF IT OCCURS) SHOULD BE
RAIN...WITH PRECIPITATION TRENDING TOWARDS SNOW THROUGH MONDAY NIGHT.

BEYOND THIS...TREND TEMPERATURES UP A BIT...AS MODEL CONSENSUS
SUGGESTS. MARGINAL POPS FOR TUESDAY AND WEDNESDAY...BUT KEPT POPS
JUST IN THE SLIGHT CHANCE RANGE. WAS CLOSE TO CARRYING A CHANCE
THROUGH THE PERIOD...BUT WANTED DIFFERENTIATE THE SLIGHTLY LOWER
CHANCE OF PRECIPITATION DURING THIS PERIOD. THERE IS A BUILDING
CONSENSUS AMONG THE 00Z GFS/EUROPEAN THAT ABOVE NORMAL TEMPERATURES
WILL RETURN TO THE REGION AS BOTH MODELS FORECAST A RIDGE IN THE
NORTHEAST.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT OVER FAR WESTERN NEW YORK WILL PUSH EAST ACROSS THE
REST OF WESTERN AND CENTRAL NEW YORK THIS AFTERNOON. RAIN THAT IS
ASSOCIATED WITH THE FRONT WILL LINGER INTO THE EARLY EVENING AS AN
UPPER LEVEL JET TRACKING NORTH OF NEW YORK STATE GENERATES
ADDITIONAL LIFT. THE RAIN MAY MIX WITH SOME SNOW BEFORE IT ENDS
EARLY THIS EVENING ACROSS THE NIAGARA FRONTIER. ACROSS THE HIGHER
TERRAIN OF THE SOUTHERN TIER...EXPECT THE RAIN TO CHANGE TO SNOW FOR
AWHILE THIS EVENING.

MAINLY VFR CONDITIONS WILL LOWER TO MVFR FOR AWHILE THIS EVENING
AS COLDER AIR INTERACTS WITH LOW LEVEL MOISTURE THAT WILL STILL BE
IN PLACE. LATER THIS EVENING AND TONIGHT...MUCH DRIER AIR WILL
ADVECT SOUTH ACROSS THE AREA AND CAUSE ANY LINGERING MVFR CIGS TO
SCATTERED OUT AND DISSIPATE FROM NORTH TO SOUTH.

VFR CONDITIONS WILL BE THE RULE FRIDAY AS CANADIAN HIGH PRESSURE AND
DRY AIR RIDGE SOUTH ACROSS NEW YORK STATE.

OUTLOOK...
FRIDAY AND SATURDAY...VFR.
SUNDAY AND MONDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
WINDS WILL PICK UP WITH THE PASSAGE OF THE FRONT...WITH A 3 TO 6
HOUR PERIOD OF GUSTY WINDS LIKELY BEHIND THE FRONT. NORTHERLY WINDS
BEHIND THE FRONT ARE NOT ACROSS THE LAKE...LIMITING WAVES
SOMEWHAT...BUT EXPECT SMALL CRAFT ADVISORIES WILL BE NEEDED ON
EASTERN PORTIONS OF LAKE ONTARIO LATE THURSDAY NIGHT. WINDS SHOULD
DIMINISH FAIRLY QUICKLY ON FRIDAY...AS HIGH PRESSURE BUILDS IN.

BEYOND THIS...EXPECT A QUIET PERIOD ON THE WATERS...WITH HIGH
PRESSURE EXPECTED TO KEEP WINDS BELOW 20 KTS THROUGH SATURDAY NIGHT.
THERE IS SIGNIFICANT UNCERTAINTY FOR SUNDAY AND MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...TJP
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...TJP
MARINE...APFFEL/JJP
Hazardous weather outlook, Mar 25, 4:49 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
449 AM EDT THU MAR 25 2010

NYZ001>008-010>014-019>021-085-260900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
449 AM EDT THU MAR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
449 AM EDT THU MAR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.